Progesterone only pill Watch

Rosiegray_x
Badges: 2
Rep:
?
#1
Report Thread starter 1 week ago
#1
I’ve tried a few pills now I’ve tried the combined pill which made me moody and upset and now I’m on the progesterone only pill, I’ve been on it for about 4 months and I don’t have periods however I’ve noticed that I’ve gained quite a bit of weight since being on it, it looks like I’m bloated all of the time my diet hasn’t really changed it’s got better really, i feel like I’m wasting the doctors time always going so I could go to a walk in appointment at the clinic, any advice?
0
reply
bambi1425
Badges: 10
Rep:
?
#2
Report 1 week ago
#2
discuss other options with your doctor, they're there to help you at the end of the day
1
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Which party will you be voting for in the General Election?

Conservatives (218)
19.29%
Labour (484)
42.83%
Liberal Democrats (214)
18.94%
Green Party (57)
5.04%
Brexit Party (30)
2.65%
Independent Group for Change (Change UK) (4)
0.35%
SNP (17)
1.5%
Plaid Cymru (10)
0.88%
Democratic Unionist Party (DUP) (1)
0.09%
Sinn Fein (2)
0.18%
SDLP (1)
0.09%
Ulster Unionist (3)
0.27%
UKIP (13)
1.15%
Other (11)
0.97%
None (65)
5.75%

Watched Threads

View All